Discrete series representations of p-adic groups associated to symmetric spaces

Hakim, Jeffrey (2007) Discrete series representations of p-adic groups associated to symmetric spaces. Albanian J. Math., 1 (4). pp. 213-221. ISSN 1930-1235

[img]
Preview
Text
017.pdf

Download (170kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:38
Last Modified: 06 Dec 2017 14:38
URI: http://kerkoje.com/id/eprint/144

Actions (login required)

View Item View Item